MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558620
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wire guided dilatation balloon was unpackaged for use in an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During preparation outside the patient, it was found that the product package was damaged and it was unknown if sterilization was compromised.The device was not used and the procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
This event was reported by the sales representative.The reported healthcare facility and physician is: (b)(6).Imdrf device code a0205 captures the reportable event of packaging damage.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 is being used to capture the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was unpackaged for use in an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During preparation outside the patient, it was found that the product package was damaged and it was unknown if sterilization was compromised.The device was not used and the procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.Correction: no further information has been obtained despite good faith efforts.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
model farm road
cork
EI  
Manufacturer Contact
carole morley morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16677972
Report Number3005099803-2023-01658
Device Sequence Number17479559
Product Code FGE
UDI-Device Identifier08714729797500
UDI-Public08714729797500
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryKS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Model NumberM00558620
Device Catalogue Number5862
Device Lot Number0028450612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown